# SDR MALA110082

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 8,699 hours, 5,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE FOR AFT SIDE OF FLOOR PANEL 221ALE AT FS 280 IS CORRODED.  R & R FLOOR PANEL FOR AFT SIDE OF FLOOR PANEL IN FLT COMPARTMENT AT FS 280.00 IAW SRM 51-42-06, 51-42-21 AND 51-42-13.
